# SDR FDEA201003160839

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- Engine: Pwa PW4158
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: H229527
- Part serial: 527A62
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR HANDLE HAS EXCESSIVE PLAY.  DISPLACED INTERNAL SKIN;  REMOVED 3 EA WEBS AND REMOVED LOCKING MECHANISM IAW SRM 51-40-02, PARA 6 AND AMM 52-34-21-4.  INSTALLED INTERNAL SKIN; INSTALLED 3 EA WEBS AND INSTALLED LOCKING MECHANISM IAW SRM 51-40-21, PARA'S 6; 7; 13 AND AMM 52-34-21-4.  REMOVED PANEL 161 DF TO FOM AND INSTALLED PANEL 161 DF IAW AMM 53-10-35-4, PG 2, PARA C,D.  ADJUSTED BULK CARGO DOOR AND SAFETIED ADJUSTMENT AND PERFORMED A DOOR WARNING TEST IAW AMM 52-34-11-5.  TOOL T8346F & T05101-3.
